English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 51776/87004 (60%)
造訪人次 : 8385504      線上人數 : 102
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41447


    題名: A note on extreme correlation matrices
    作者: Li, Chi-kwong;譚必信;Tam, Bit-shun
    貢獻者: 淡江大學數學學系
    關鍵詞: correlation matrix;extreme point;perturbation;rank;linear span
    日期: 1994-07
    上傳時間: 2010-01-28 07:35:42 (UTC+8)
    出版者: Society for Industrial and Applied Mathematics (SIAM)
    摘要: An $n \times n$ complex Hermitian or real symmetric matrix is a correlation matrix if it is positive semidefinite and all its diagonal entries equal one. The collection of all $n \times n$ correlation matrices forms a compact convex set. The extreme points of this convex set are called extreme correlation matrices. In this note, elementary techniques are used to obtain a characterization of extreme correlation matrices and a canonical form for correlation matrices. Using these results, the authors deduce most of the existing results on this topic, simplify a construction of extreme correlation matrices proposed by Grone, Pierce, and Watkins, and derive an efficient algorithm for checking extreme correlation matrices.
    關聯: Siam Journal on Matrix Analysis and Applications 15(3), pp.903-908
    DOI: 10.1137/S0895479892240683
    顯示於類別:[數學學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 大小格式瀏覽次數
    index.html0KbHTML10檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋